Article (Scientific journals)
De Morgan Dual Nominal Quantifiers Modelling Private Names in Non-Commutative Logic
Horne, Ross James; Tiu, Alwen; Aman, Bogdan et al.
2019In ACM Transactions on Computational Logic, 20 (4), p. 22:1--22:44
Peer Reviewed verified by ORBi
 

Files


Full Text
tocl.pdf
Author postprint (993.41 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Computer science
Author, co-author :
Horne, Ross James ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC)
Tiu, Alwen
Aman, Bogdan
Ciobanu, Gabriel
External co-authors :
yes
Language :
English
Title :
De Morgan Dual Nominal Quantifiers Modelling Private Names in Non-Commutative Logic
Publication date :
2019
Journal title :
ACM Transactions on Computational Logic
ISSN :
1529-3785
Publisher :
ACM
Volume :
20
Issue :
4
Pages :
22:1--22:44
Peer reviewed :
Peer Reviewed verified by ORBi
Focus Area :
Security, Reliability and Trust
Available on ORBilu :
since 15 January 2020

Statistics


Number of views
55 (2 by Unilu)
Number of downloads
208 (2 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
3
OpenCitations
 
3
WoS citations
 
5

Bibliography


Similar publications



Contact ORBilu